A parametrized index theorem for the algebraic$K$-theory Euler class

W. Dwyer Department of Mathematics, University of Notre Dame M. Weiss Department of Mathematics, University of Aberdeen B. Williams Department of Mathematics, University of Notre Dame

TBD mathscidoc:1701.331924

Acta Mathematica, 190, (1), 1-104, 1998.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:41 uploaded by actaadmin ] [ 337 downloads ] [ 0 comments ] [ Cited by 46 ]
@inproceedings{w.1998a,
  title={A parametrized index theorem for the algebraic$K$-theory Euler class},
  author={W. Dwyer, M. Weiss, and B. Williams},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203341582913633},
  booktitle={Acta Mathematica},
  volume={190},
  number={1},
  pages={1-104},
  year={1998},
}
W. Dwyer, M. Weiss, and B. Williams. A parametrized index theorem for the algebraic$K$-theory Euler class. 1998. Vol. 190. In Acta Mathematica. pp.1-104. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203341582913633.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved